Facebook Pixel
EmpowHER Guest

plan b question

By Anonymous September 16, 2012 - 10:27am
Rate This

I had unprotected sex so i went and bought plan b the next day (august 11). I did get my period for the month of august but it looks like i'm late on my period for september. is that just the plan b messing up my period or could i be pregnant? I should mention i did take a pregnancy test at the end of august and it was negative

Add a Comment1 Comments

Hi Anon,

Plan B can and will most likely cause a change in your period. Since you already took a pregnancy test at the end of the month then you already know you aren't pregnant. Give it some time.

Best of luck,


September 17, 2012 - 7:51am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.